# SDR ASAA2016041716433

- Difficulty date: April 17, 2016
- Submitted: April 19, 2016
- Operation: Air carrier
- Aircraft: N530AS
- Make and model: Boeing 737890
- Aircraft serial: 36578
- Aircraft time: 23,694 hours, 7,088 cycles
- System (JASC): 2210 · Autopilot System
- Part: Pressure Switch
- Part number: 211C223527
- Condition: Failed
- Location: Hyd System
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

A-AUTOPILOT WILL ONLY ENGAGE FOR ABOUT 5 SECONDS.  IT APPEARS THAT THE ASSOCIATED AUTOPILOT TRIM IS NOT WORKING.  B-AUTOPILOT WORKS NORMALLY.  ACFT GROUNDED. DFCS BITE T/S INDICATED HYDRAULIC PRESSURE SWITCH -1 FAILURE. R & R SAME. OPS GOOD, REF AMM 22-11-40.
